JournalsprimsVol. 26, No. 5pp. 735–783

An Integral Representation of Singular Solutions and Removable Singularities of Solutions to Linear Partial Differential Equations

  • Sunao Ōuchi

    Sophia University, Tokyo, Japan
An Integral Representation of Singular Solutions and Removable Singularities of Solutions to Linear Partial Differential Equations cover
Download PDF

Cite this article

Sunao Ōuchi, An Integral Representation of Singular Solutions and Removable Singularities of Solutions to Linear Partial Differential Equations. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, pp. 735–783

DOI 10.2977/PRIMS/1195170733